Numerical analysis for a variable-order nonlinear cable equation

Chen, Chang-Ming, Liu, Fawang, & Burrage, Kevin (2011) Numerical analysis for a variable-order nonlinear cable equation. Journal of Computational and Applied Mathematics, 236(2), pp. 209-224.

View at publisher

Abstract

In this paper, a variable-order nonlinear cable equation is considered. A numerical method with first-order temporal accuracy and fourth-order spatial accuracy is proposed. The convergence and stability of the numerical method are analyzed by Fourier analysis. We also propose an improved numerical method with second-order temporal accuracy and fourth-order spatial accuracy. Finally, the results of a numerical example support the theoretical analysis.

Impact and interest:

12 citations in Scopus
Search Google Scholar™
12 citations in Web of Science®

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

110 since deposited on 12 Sep 2011
5 in the past twelve months

Full-text downloads displays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 45864
Item Type: Journal Article
Refereed: Yes
Keywords: Variable-order nonlinear cable equation, Variable-order Riemann–Liouville fractional partial derivative, Convergence, Stability, Fourier analysis
DOI: 10.1016/j.cam.2011.06.019
ISSN: 0377-0427
Subjects: Australian and New Zealand Standard Research Classification > INFORMATION AND COMPUTING SCIENCES (080000) > OTHER INFORMATION AND COMPUTING SCIENCES (089900)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Past > Schools > Mathematical Sciences
Copyright Owner: Copyright 2011 Elsevier
Deposited On: 12 Sep 2011 01:19
Last Modified: 13 Sep 2011 17:04

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page